| Model Number |
623-00-36G |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
08/17/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
Event or Problem Description
It was reported that the patient's left hip was revised due to chronic dislocation.A 36 +5 ceramic head and 36g poly liner were revised to a 28 +5 ceramic head and sleeve, and a 28g constrained insert.Rep provided primary and revision usage sheets, and confirmed that no further information will be released.